# SDR MZZA95057

- Difficulty date: December 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69742
- Make and model: Boeing 727224
- Aircraft serial: 22251
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 269002911
- Condition: Failed
- Location: Nr 5 Le Slat
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

GUM - FLT NR 981 - AIRCRAFT DIVERTED BACK TO GUAM DUE TO LOSS OF 'A' SYSTEM HYDRAULIC QUANTITY.  MAINTENANCE DISCOVERED THAT NR 5 LEADING EDGE SLAT ACTUATOR FAILED AND LEAKS.  MECHANIC REMOVED AND REPLACED NR 5 LEADING EDGE SLAT ACTUATOR ASSY, SERVICED HYDRAULIC SYSTEM AND OPERATION CHECKED SYSTEM.  AIRCRAFT RETURN BACK IN SERVICE.  (M)
